# SDR DALA2022010600119

- Difficulty date: January 2, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 66,077 hours, 21,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 EMERGENCY SIGN LENS CRACKED. CORRECTIVE ACTION: INSTALLED EMERGENCY SIGN REF B757 AMM 33-51. (2072678)
